# SDR 2009F00129

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 62,804 hours, 22,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MOD5537
- Part serial: 1344B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE MOUNTED, EMERGENCY LIGHTS INOP, IN FIRST CLASS.
